MathSciNet Relay Station
MathSciNet bibliographic data
MR1288127 (95k:60204) 60J65 (60G44)
Dupuis, Paul; Williams, Ruth J. Lyapunov functions for semimartingale reflecting Brownian motions. Ann. Probab. 22 (1994), no. 2, 680–702.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement